# SDR FDEA201310262619

- Difficulty date: October 26, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 43,191 hours, 8,725 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1321, XCW= 106 CENTER WING FUEL TANK SURFACE FOUND WITH CORRODED.  REPAIRED IAW EA 1-5730-T0303574 PART 1.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 118.
